# SDR UHLA2014080100523

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 25,108 hours, 14,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN HAS AN ODOR AFTER TAKEOFF, AND THROUGH OUT FLIGHT.  FOLLOWED FIM TASK 21-20-00 FOR ABNORMAL ODOR IN COCKPIT, COULD NOT REPRODUCE.
